# SDR QXEA0201947

- Difficulty date: November 16, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 1,738 hours, 2,081 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT FACE FRAME IS CHAFED AT JUNCTIONS OF VERTICAL CHANNELS ON LEFT HAND LOWER COWL. REPAIRED IAW HORIZON AIR EA 6-71-70.
